Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Pustovoitov, Nikolai Nikolaevich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 2

Number of views:
This page:2320
Abstract pages:2456
Full texts:1120
References:244
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8549
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:pustovojtov.nikolaj-nikolaevich
https://mathscinet.ams.org/mathscinet/MRAuthorID/316825

Publications in Math-Net.Ru
2013
1. N. N. Pustovoitov, “On Best Approximations by Analogs of “Proper” and “Improper” Hyperbolic Crosses”, Mat. Zametki, 93:3 (2013),  466–476  mathnet  mathscinet  elib; Math. Notes, 93:3 (2013), 487–496  isi  elib  scopus
2012
2. N. N. Pustovoitov, “Approximation of periodic functions in the classes $H_q^\Omega$ by linear methods”, Mat. Sb., 203:1 (2012),  91–114  mathnet  mathscinet  zmath  elib; Sb. Math., 203:1 (2012), 88–110  isi  scopus
2000
3. N. N. Pustovoitov, “The orthoprojection widths of some classes of periodic functions of two variables with a given majorant of the mixed moduli of continuity”, Izv. RAN. Ser. Mat., 64:1 (2000),  123–144  mathnet  mathscinet  zmath; Izv. Math., 64:1 (2000), 121–141  isi  scopus
1999
4. N. N. Pustovoitov, “Approximation of multidimensional functions with a given majorant of mixed moduli of continuity”, Mat. Zametki, 65:1 (1999),  107–117  mathnet  mathscinet  zmath; Math. Notes, 65:1 (1999), 89–98  isi
1997
5. N. N. Pustovoitov, “Estimates of the best approximations of periodic functions by trigonometric polynomials in terms of averaged differences and the multidimensional Jackson's theorem”, Mat. Sb., 188:10 (1997),  95–108  mathnet  mathscinet  zmath; Sb. Math., 188:10 (1997), 1507–1520  isi  scopus
1996
6. N. N. Pustovoitov, “A characterization of the space $H_1^\Omega$”, Mat. Zametki, 60:1 (1996),  144–148  mathnet  mathscinet  zmath; Math. Notes, 60:1 (1996), 110–114  isi
1992
7. N. N. Pustovoitov, “The multidimensional Jackson theorem in $L_p$”, Mat. Zametki, 52:1 (1992),  105–113  mathnet  mathscinet  zmath; Math. Notes, 52:1 (1992), 709–716  isi
1991
8. N. N. Pustovoitov, “Multidimensional Jackson theorem in the $L_2$ space”, Mat. Zametki, 49:5 (1991),  154–156  mathnet  mathscinet  zmath; Math. Notes, 49:5 (1991), 552–553  isi

Presentations in Math-Net.Ru
1. О работах Сергея Александровича Теляковского
N. N. Pustovoitov, Yu. N. Subbotin, S. A. Telyakovskii
Seminar on Approximation Theory
December 20, 2012 10:30   
2. Приближение аналогами «не своих» гиперболических крестов
N. N. Pustovoitov
Seminar on Approximation Theory
September 27, 2012 10:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021